MathSciNet Relay Station
MathSciNet bibliographic data
MR1180717 (93i:34024) 34A60 (34A37 34B15)
Erbe, L.; Krawcewicz, W. Existence of solutions to boundary value problems for impulsive second order differential inclusions. Rocky Mountain J. Math. 22 (1992), no. 2, 519–539.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement